• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Attack Tmi?

#2
I too had that problem, hoping now I am cruise things will settle down
 

Jackk

Full Member
#3
Mine was day 4, 9pm - I remember it well.

Don't worry, more often than not you'll find it's the other way round and you're at the other extreme!
 
#4
That's what I was expecting- was not prepared for this!!! Problem was that I was at my in-laws house at the time!!! Lo
 
#5
it's ok I do too! I recommend having some wet wipes in your handbag to make sure you feel all clean again after... from sorry experience.. PS don't worry about TMI!!
C x
 
#6
Omg happened to me today!!!!! Scared the living s);( out if me, (literally/physically)!!! I'm day 3 attack and have to take immodium. Should I stop the oatbran????
 

anjuschka

Dukan Ancestor!!
#7
My commiserations - hope you feel better soon! I explained it to myself as my body dealing with/getting used to the surplus of protein. Having lots of eggs can make you windy under non-diet circumstances too. I never stopped the oatbran - it's not the culprit I don't *think* and it gradually got better, bit by bit, took about 5 days I think (started day 5/6). I also experienced quite uncomfortable cramping and took some paracetamol as well. It never happened again, and I don't intend to go there (attack) again either!!!
I'm not sure if immodium is a good idea though?
 
#8
Thank you for the advice. I had to take the immodium, I'm a dentist and can't just walk/ run out the surgery! Only took 1 dose!
Nothing will deter me from reaching my goal!!
 

anjuschka

Dukan Ancestor!!
#9
Ah yes I can see that it's fairly essential in that case :eek::eek:
Hope you get better soon and good luck with the diet!
 
#10
Hi, I completed 5 days attack and have been doing 1/1 in my cruise phase. 10 days in and my diarrhoea is not letting up!!!! Is anyone else suffering!?!?! I'm sure the book stated if anything constipation, but what I'm experiencing is almost oil like in consistency!!! So sorry to lower the tone, but it's making me anxious!

I was 10.11 at 5,6". I am now 10.1 so a great loss but am I suffering for it.


My true weight should be 9 stone 2 accruing to mr pd. !!!!
 
#11
That doesn't sound nice at all - have you spoken to a doctor or pharmacist about it? Could you have picked up a bug? Any other symptoms? Have you had any episodes like this before?
 

Maintainer

** Chief WITCH **
#12
In addition to Atropos's questions - are you using wheatbran? (If so, STOP.)
 
#13
Hi
I had that when I was on LIghterlife. I never did get to the bottom of it but I knew it was something that was in the packs as it stopped when I came off it. I occasionally still have episodes - usually when I've had too much dairy - milk in particular.
 
#14
Absolutely no other symptoms..., I have only had this once before when I was taking Alii pills!!!!!

Spoke to the pharm and Dr and they have no idea, "take some antibiotics" is the only phrase they know.

I'll carry on, just bought wheatbran this afternoon!!!! So many recipes have it them!!! I'll avoid it in that case...
 


Similar threads